# SDR 2020FA0000016

- Difficulty date: November 4, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N564BR
- Make and model: Braero HS125700A
- Aircraft serial: NA0287
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 501123501
- Part serial: 1469
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

10/29/2019 TRIP DATE, ON THE FIRST LEG OF A FOUR LET TRIP, THE INVERTER FAILED AND FAILED TO RESET.  AS WE WERE DESCENDING INTO DALLAS FOR A LANDING AT ADDISON KADS, THE FAILURE OCCURRED.  WE ADVISED THE PASSENGERS, AND SINCE WE WERE PICKING UP AN ADDITIONAL PASSENGER FOR THEIR MEETING AT AUSTIN TX KAUS, I ADVISED THAT IF WE LANDED IN ADDISON, WE WOULD NOT BE ABLE TO DISPATCH TO THEIR NEXT DESTINATION KAUS.  THEY ASKED THAT WE NOT LAND IN KADS AND TO DIVERT TO KAUS, WHICH WE DID.  WE ARRANGED FOR ANOTHER OPERATOR TO FINISH THE PASSENGERS RETURN LEG AND HAD AN INVERTER SHIPPED THE NEXT DAY TO REPLACE OUR INOPERATIVE INVERTER.
